Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You or Your Team.

Learn More →

Cisplatin/gimeracil/oteracil/tegafur

Cisplatin/gimeracil/oteracil/tegafur Reactions 1704, p103 - 2 Jun 2018 Thrombotic thrombocytopenic purpura: case report A 63-year-old man developed fatal thrombotic thrombocytopenic purpura (TTP) during treatment with cisplatin and gimeracil/oteracil/tegafur [TS-1] for basaloid carcinoma of the oesophagus [routes and time to reaction onset not stated]. The man was diagnosed with basaloid carcinoma of the oesophagus and received one course of gimeracil/oteracil/ tegafur 100 mg/body, days 1-28. After the definitive histologic diagnosis, a total of four courses of gimeracil/oteracil/tegafur 100 mg/body, days 1-14 plus cisplatin 40 mg/body, day 1 were initiated with a satisfactory response. In February 2015, he underwent oesophageal resection with right thoracotomy and laparotomy along with re-constructive surgery for the thoracic gastric duct. Thereafter, from March 2015, post-operative adjuvant chemotherapy was started with gimeracil/oteracil/ tegafur 80 mg/body, day 1-14 plus cisplatin 40 mg/body, day 1. After the completion of eight courses, a decrease in the platelet count was observed. Therefore, the chemotherapy was stopped. Blood tests showed platelet count of 0.6 x 10 /µL, WBC count of 5400 /µL and Hb level of 10.4 g/dL. Based on the clinical findings, he was diagnosed with TTP, which was considered to be related to cisplatin and gimeracil/ oteracil/tegafur. The man was treated http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Reactions Weekly Springer Journals

Cisplatin/gimeracil/oteracil/tegafur

Reactions Weekly , Volume 1704 (1) – Jun 2, 2018

Cisplatin/gimeracil/oteracil/tegafur

Abstract

Reactions 1704, p103 - 2 Jun 2018 Thrombotic thrombocytopenic purpura: case report A 63-year-old man developed fatal thrombotic thrombocytopenic purpura (TTP) during treatment with cisplatin and gimeracil/oteracil/tegafur [TS-1] for basaloid carcinoma of the oesophagus [routes and time to reaction onset not stated]. The man was diagnosed with basaloid carcinoma of the oesophagus and received one course of gimeracil/oteracil/ tegafur 100 mg/body, days 1-28. After the definitive histologic...
Loading next page...
 
/lp/springer_journal/cisplatin-gimeracil-oteracil-tegafur-i4HUCWmX01

References (1)

Publisher
Springer Journals
Copyright
Copyright © 2018 by Springer International Publishing AG, part of Springer Nature
Subject
Medicine & Public Health; Drug Safety and Pharmacovigilance; Pharmacology/Toxicology
ISSN
0114-9954
eISSN
1179-2051
DOI
10.1007/s40278-018-46746-6
Publisher site
See Article on Publisher Site

Abstract

Reactions 1704, p103 - 2 Jun 2018 Thrombotic thrombocytopenic purpura: case report A 63-year-old man developed fatal thrombotic thrombocytopenic purpura (TTP) during treatment with cisplatin and gimeracil/oteracil/tegafur [TS-1] for basaloid carcinoma of the oesophagus [routes and time to reaction onset not stated]. The man was diagnosed with basaloid carcinoma of the oesophagus and received one course of gimeracil/oteracil/ tegafur 100 mg/body, days 1-28. After the definitive histologic diagnosis, a total of four courses of gimeracil/oteracil/tegafur 100 mg/body, days 1-14 plus cisplatin 40 mg/body, day 1 were initiated with a satisfactory response. In February 2015, he underwent oesophageal resection with right thoracotomy and laparotomy along with re-constructive surgery for the thoracic gastric duct. Thereafter, from March 2015, post-operative adjuvant chemotherapy was started with gimeracil/oteracil/ tegafur 80 mg/body, day 1-14 plus cisplatin 40 mg/body, day 1. After the completion of eight courses, a decrease in the platelet count was observed. Therefore, the chemotherapy was stopped. Blood tests showed platelet count of 0.6 x 10 /µL, WBC count of 5400 /µL and Hb level of 10.4 g/dL. Based on the clinical findings, he was diagnosed with TTP, which was considered to be related to cisplatin and gimeracil/ oteracil/tegafur. The man was treated

Journal

Reactions WeeklySpringer Journals

Published: Jun 2, 2018

There are no references for this article.